# SDR FDEA201106272456

- Difficulty date: June 27, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N718FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 365
- Aircraft time: 37,778 hours, 36,375 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: R57240226
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING RIB 5 LOWER FLANGE CRACK EVIDENT AT HOLE LOCATION 47, 5 MM IN LENGTH WITHIN SPOT FACE.  REPAIR CARRIED OUT IAW EA 6-5710-150903.   INTERIM REPAIR INSTALLED, RIB 5 TO BE REPLACED.
